# SDR SWAA2019041831833

- Difficulty date: April 3, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 411A2129
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SUPPORT BRACKET CRACKED AT BS. 500D, STR. 18L.  R&R BRACKET PER SRM.
